MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that removal difficulty and shaft break occurred.The 90% stenosed, eccentric, target lesion containing a 90 degrees bend was located in the proximal left anterior descending artery (lad).Following pre-dilatation with a 3.0x20mm balloon, a 3.00x24mm synergy ii drug-eluting stent was delivered and deployed at 14 atmospheres.However, the balloon would not retract.The balloon inflated and deflated twice but still could not be removed.The physician tried removing by pulling harder with guide engaged more into the left main but the distal balloon was separated from the shaft and remained inside the artery.The physician had a wire in circumflex artery and in lad artery.The physician put a torquer on both wires and torqued until resistance was felt on the wires.The balloon and both the wires were then removed.The procedure was completed with no complications and the patient was doing well.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10985270
Report Number2134265-2020-17259
Device Sequence Number19658132
Product Code NIQ
UDI-Device Identifier08714729840237
UDI-Public08714729840237
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0024187151
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR